# SDR MWEA99495

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114185
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON INTERNAL SKIN AREA OF LONGERON 30 AT STATION 484.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
